Alert archive / Illinois / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 76, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 8, 2022, 3:06 AM CDT for Fulton County, Mason County, Schuyler County, Illinois. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2022, 3:06 AM CDT (08:06 UTC)
- Expired
- Jul 8, 2022, 4:00 AM CDT
- In force
- 54 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fulton County, IL, Mason County, IL, Schuyler County, IL
The radar
The Lincoln radar (KILX), 87 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 171 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 789 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
681
WUUS53 KILX 080806
SVRILX
ILC057-125-169-080900-
/O.NEW.KILX.SV.W.0076.220708T0806Z-220708T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
306 AM CDT Fri Jul 8 2022
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Southern Fulton County in west central Illinois...
Northeastern Schuyler County in west central Illinois...
Central Mason County in central Illinois...
* Until 400 AM CDT.
* At 305 AM CDT, a severe thunderstorm was located near Vermont, or 8
miles northeast of Rushville, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Vermont around 310 AM CDT.
Astoria around 315 AM CDT.
Ipava around 320 AM CDT.
Other locations in the path of this severe thunderstorm include Bath,
Lewistown and Havana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4027 9045 4038 9044 4047 8994 4017 8988
4013 9061 4028 9063
TIME...MOT...LOC 0805Z 260DEG 35KT 4023 9049
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
252 follow-up statements
889
WWUS53 KILX 080836
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
336 AM CDT Fri Jul 8 2022
ILC169-080845-
/O.CAN.KILX.SV.W.0076.000000T0000Z-220708T0900Z/
Schuyler-
336 AM CDT Fri Jul 8 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCHUYLER COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4038 9044 4047 8994 4017 8988 4015 9021
4018 9020 4018 9027 4015 9026 4015 9028
4016 9027 4019 9028 4019 9045
TIME...MOT...LOC 0835Z 259DEG 31KT 4027 9018
$$
ILC057-125-080900-
/O.CON.KILX.SV.W.0076.000000T0000Z-220708T0900Z/
Fulton-Mason-
336 AM CDT Fri Jul 8 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR SOUTHERN FULTON AND CENTRAL MASON COUNTIES...
At 335 AM CDT, a severe thunderstorm was located near Bath, or near
Havana, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lewistown and Havana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4038 9044 4047 8994 4017 8988 4015 9021
4018 9020 4018 9027 4015 9026 4015 9028
4016 9027 4019 9028 4019 9045
TIME...MOT...LOC 0835Z 259DEG 31KT 4027 9018
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
25264
WWUS53 KILX 080851
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
351 AM CDT Fri Jul 8 2022
ILC057-125-080900-
/O.EXP.KILX.SV.W.0076.000000T0000Z-220708T0900Z/
Fulton-Mason-
351 AM CDT Fri Jul 8 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FULTON AND CENTRAL
MASON COUNTIES WILL EXPIRE AT 400 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lincoln.
LAT...LON 4038 9044 4047 8994 4017 8988 4015 9021
4018 9020 4018 9027 4015 9026 4015 9028
4016 9027 4019 9028 4019 9045
TIME...MOT...LOC 0850Z 260DEG 35KT 4029 9001
$$
25What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:59 AM CDT, 7 minutes earlier.
Area forecast discussion, Jul 8, 2:59 AM CDT, 7 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 259 AM CDT Fri Jul 8 2022 .SYNOPSIS... Issued at 259 AM CDT Fri Jul 8 2022 Showers and storms will be ongoing this morning with scattered chances continuing into the afternoon hours. Redevelopment later this afternoon into evening could pose a risk for scattered severe storms mainly along and south of I-70. Cooler and drier weather is on tap for the weekend with temperatures in the low to mid 80s and lower humidity. && .SHORT TERM...(Today and tonight) ISSUED AT 259 AM CDT Fri Jul 8 2022 Surface analysis this morning depicts a quasi-stationary front situated from northern Missouri southeastward into the southern half of Illinois. Clusters of showers and storms fired up over northern Missouri around midnight with new activity that started up along the I-72 corridor around 2 AM as the LLJ veered into the area. The KILX 08.00Z upper air sounding captured a PWAT of 2.18", with forecast guidance indicating maximum values around 2.5". This paired with deep warm cloud depths and training storms will create an environment capable of heavy rainfall. Most CAMs continue to hone in on an area in west-central IL near and north of the I-72 corridor where the heaviest rains will fall through this morning. However, the latest few runs of the HRRR have shown a northward shift. All in all, 1-3" with locally higher amounts is expected within the axis of heaviest rain. Yesterday's storms produced widespread 1-2.5" of rainfall from roughly Macomb to Decatur southward, so these areas are the the most primed for a flash flooding threat this morning. 1 hour FFG in the previously mentioned area ranges from 1.5-2", with 3 hr FFG between 2-2.5". Decided to pull the Flood Watch up a tier of counties from Logan to Moultrie to account for any northward shift. Although heavy rainfall is the biggest concern, some of the storms could also be strong to marginally severe. The better parameters look to be just southwest of the forecast area though. Rainfall amounts elsewhere look to be around 0.5-1", which will help alleviate our recent dry conditions a little. The widespread storms should push east of the area later this morning though scattered activity will continue through early afternoon with the frontal boundary hanging around. CAMs continue to show an area of redevelopment later this afternoon over eastern and central parts of the state with activity progged to sink southward going into this evening. Strong instability and 30-35 kts of 0-3 km shear may support scattered severe storms mainly along and south of I-70 later today capable of damaging winds and large hail. && .LONG TERM...(Saturday through Thursday) ISSUED AT 259 AM CDT Fri Jul 8 2022 The unsettled weather pattern comes to an end by this weekend as a high pressure works into the Great Lakes Region and sends the frontal boundary well south of here. Temperatures on both Saturday and Sunday will be in the low to middle 80s with more comfortable dewpoints arriving later Saturday into Sunday. Northwest flow remains positioned aloft through the start of the new week. Longer range guidance indicates that any waves rippling through the upper flow will stay north of the area, which would suggest a drier period setting up for us. The NBM continues to paint small chances of precipitation Monday night into Tuesday as a cold front moves through, but this may get washed out the further south it sags. Precipitation chances overall look minimal in the long term period. Temperatures look to be seasonal for much of next week, but may fall a few degrees below normal post frontal passage by the middle to end of the week. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1149 PM CDT Thu Jul 7 2022 Thunderstorms are developing across portions of northwest and north central MO late this evening and are expected to expand and move ESE into portions of central IL overnight. These storms are expected to track near the I-72 corridor terminals. Meanwhile, patchy fog and stratus are expected to develop across all of central Illinois resulting in MVFR and patchy IFR conditions. After this first round of storms ends mid to late Friday morning, expect a lull in precip, then showers and storms will redevelop over central Illinois Friday afternoon. && .ILX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 10 AM CDT this morning for ILZ036-040>042- 047>054-061. && SYNOPSIS...NMB SHORT TERM...NMB LONG TERM...NMB AVIATION...Deubelbeiss
Hazardous weather outlook, Jul 7, 3:10 PM CDT, 11 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 310 PM CDT Thu Jul 7 2022 ILZ027>031-036>038-041>046-053-055-057-081100- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Mason- Logan-De Witt-Piatt-Champaign-Vermilion-Macon-Douglas-Edgar- 310 PM CDT Thu Jul 7 2022 This Hazardous Weather Outlook is for central Illinois, east central Illinois and west central Illinois. .DAY ONE...This afternoon and tonight. A lull in rain chances is expected until later tonight, when another round of showers and thunderstorms arrives. Severe weather is not expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Showers and thunderstorms will be ongoing Friday morning, then will tend to diminish by afternoon. While widespread severe weather is not expected, a few of the storms could potentially produce damaging wind gusts and hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ040-047>052-054-056-061>063-066>068-071>073-081100- Schuyler-Cass-Menard-Scott-Morgan-Sangamon-Christian-Moultrie-Coles- Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland- Lawrence- 310 PM CDT Thu Jul 7 2022 This Hazardous Weather Outlook is for central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...This afternoon and tonight. a few of the cells could produce gusty winds, hail, and torrential downpours. After a lull in rain chances from mid-afternoon through this evening, another round of storms will arrive late tonight into Friday morning. Gusty winds, heavy rain, and lightning will be the main concerns. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms will be ongoing Friday morning. While widespread severe weather is not expected, a few of the storms could potentially produce damaging wind gusts and hail. The primary threat, however, will be heavy rainfall and localized flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Barnes/AAT
In the hours before
Local storm report, Jul 7, 9:33 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
933 PM CDT THU JUL 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HEAVY RAIN OAKLAND 39.66N 88.03W
07/07/2022 M1.80 INCH COLES IL PUBLIC
0830 PM HEAVY RAIN MAHOMET 40.19N 88.40W
07/07/2022 M1.77 INCH CHAMPAIGN IL PUBLIC
0800 PM HEAVY RAIN TAYLORVILLE 39.55N 89.30W
07/07/2022 M1.50 INCH CHRISTIAN IL PUBLIC
0810 PM HEAVY RAIN ROBINSON 39.01N 87.74W
07/07/2022 M1.50 INCH CRAWFORD IL MESONET
SWOP REPORT.
0830 PM HEAVY RAIN BOODY 39.76N 89.05W
07/07/2022 M1.50 INCH MACON IL PUBLIC
0800 PM HEAVY RAIN 2 ESE CHATHAM 39.67N 89.67W
07/07/2022 M1.49 INCH SANGAMON IL COCORAHS
0825 PM HEAVY RAIN 1 E VARNA 41.04N 89.21W
07/07/2022 M1.10 INCH MARSHALL IL PUBLIC
0900 PM HEAVY RAIN MOWEAQUA 39.63N 89.02W
07/07/2022 M1.00 INCH SHELBY IL PUBLIC
&&
ERWINLocal storm report, Jul 7, 9:34 PM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
934 PM CDT THU JUL 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HEAVY RAIN 2 SE ARTHUR 39.70N 88.45W
07/07/2022 M2.80 INCH DOUGLAS IL PUBLIC
0130 PM HEAVY RAIN 2 ESE COOKS MILL 39.57N 88.37W
07/07/2022 M2.75 INCH COLES IL EMERGENCY MNGR
RAINFALL IN 3 HOURS SINCE 1030 AM.
0345 PM HEAVY RAIN 1 SSE NEWTON 38.98N 88.16W
07/07/2022 M2.50 INCH JASPER IL MESONET
MESONET STATION EW0638 NEWTON.
0450 PM HEAVY RAIN 4 SW LOAMI 39.64N 89.90W
07/07/2022 M2.50 INCH SANGAMON IL PUBLIC
0500 PM HEAVY RAIN ASHMORE 39.53N 88.02W
07/07/2022 M2.50 INCH COLES IL PUBLIC
0530 PM HEAVY RAIN KANSAS 39.55N 87.94W
07/07/2022 M2.40 INCH EDGAR IL PUBLIC
0345 PM HEAVY RAIN 2 W CHAMPAIGN 40.11N 88.30W
07/07/2022 M2.25 INCH CHAMPAIGN IL PUBLIC
1140 AM HEAVY RAIN 2 SE AUBURN 39.57N 89.72W
07/07/2022 M2.16 INCH SANGAMON IL MESONET
STATION ELEVATION: 620 FT.
0630 PM HEAVY RAIN HINDSBORO 39.68N 88.13W
07/07/2022 M2.11 INCH DOUGLAS IL PUBLIC
0400 PM HEAVY RAIN CHATHAM 39.68N 89.70W
07/07/2022 M2.10 INCH SANGAMON IL PUBLIC
0530 PM HEAVY RAIN BUFFALO 39.85N 89.41W
07/07/2022 M2.10 INCH SANGAMON IL PUBLIC
0530 PM HEAVY RAIN MECHANICSBURG 39.81N 89.40W
07/07/2022 M2.10 INCH SANGAMON IL PUBLIC
0200 PM HEAVY RAIN 5 ENE RUSHVILLE 40.14N 90.48W
07/07/2022 M2.00 INCH SCHUYLER IL MESONET
UPDATES PREVIOUS REPORT FROM 5 ENE
RUSHVILLE. SWOP REPORT.
0255 PM HEAVY RAIN 1 W CHARLESTON 39.48N 88.20W
07/07/2022 M2.00 INCH COLES IL PUBLIC
0345 PM HEAVY RAIN PAWNEE 39.59N 89.58W
07/07/2022 M2.00 INCH SANGAMON IL PUBLIC
0500 PM HEAVY RAIN SULLIVAN 39.60N 88.61W
07/07/2022 M2.00 INCH MOULTRIE IL PUBLIC
0530 PM HEAVY RAIN GLENARM 39.62N 89.65W
07/07/2022 M2.00 INCH SANGAMON IL PUBLIC
0600 PM HEAVY RAIN 1 SE CHARLESTON 39.48N 88.17W
07/07/2022 E2.00 INCH COLES IL CO-OP OBSERVER
OBSERVER NOTED THAT RAIN GAUGE OVERFLOWED AT
2 INCHES AND THIS IS LIKELY AN UNDERESTIMATE
OF THE TRUE AMOUNT.
0320 PM HEAVY RAIN CHARLESTON 39.48N 88.18W
07/07/2022 M1.98 INCH COLES IL MESONET
SWOP REPORT.
0305 PM HEAVY RAIN ARTHUR 39.72N 88.47W
07/07/2022 M1.94 INCH DOUGLAS IL PUBLIC
0530 PM HEAVY RAIN 1 SSW MATTOON 39.47N 88.38W
07/07/2022 M1.94 INCH COLES IL PUBLIC
0225 PM HEAVY RAIN MATTOON 39.48N 88.37W
07/07/2022 M1.87 INCH COLES IL MESONET
SWOP REPORT.
0305 PM HEAVY RAIN BEARDSTOWN 40.01N 90.43W
07/07/2022 M1.85 INCH CASS IL PUBLIC
0330 PM HEAVY RAIN MATTOON 39.48N 88.38W
07/07/2022 M1.82 INCH COLES IL COCORAHS
1025 AM HEAVY RAIN 5 ENE RUSHVILLE 40.14N 90.48W
07/07/2022 M1.80 INCH SCHUYLER IL MESONET
0930 PM HEAVY RAIN OAKLAND 39.66N 88.03W
07/07/2022 M1.80 INCH COLES IL PUBLIC
0830 PM HEAVY RAIN MAHOMET 40.19N 88.40W
07/07/2022 M1.77 INCH CHAMPAIGN IL PUBLIC
0345 PM HEAVY RAIN 2 WNW BROWNING 40.14N 90.42W
07/07/2022 M1.76 INCH SCHUYLER IL MESONET
MESONET STATION DW9440 BROWNING.
0240 PM HEAVY RAIN BLOOMINGTON 40.48N 88.99W
07/07/2022 M1.75 INCH MCLEAN IL PUBLIC
0430 PM HEAVY RAIN MOUNT ZION 39.78N 88.87W
07/07/2022 M1.75 INCH MACON IL PUBLIC
0545 PM HEAVY RAIN 3 N KIRKSVILLE 39.62N 88.68W
07/07/2022 M1.75 INCH MOULTRIE IL PUBLIC
0530 PM HEAVY RAIN 1 WNW PARIS 39.62N 87.71W
07/07/2022 M1.70 INCH EDGAR IL PUBLIC
0530 PM HEAVY RAIN STRASBURG 39.35N 88.62W
07/07/2022 M1.70 INCH SHELBY IL PUBLIC
0245 PM HEAVY RAIN 1 SW RIVERTON 39.84N 89.55W
07/07/2022 M1.68 INCH SANGAMON IL MESONET
MESONET STATION RVTI2 0.6 SW RIVERTON.
0430 PM HEAVY RAIN 5 W SPRINGFIELD 39.80N 89.74W
07/07/2022 M1.62 INCH SANGAMON IL MESONET
SWOP REPORT.
0345 PM HEAVY RAIN TUSCOLA 39.80N 88.28W
07/07/2022 M1.60 INCH DOUGLAS IL PUBLIC
1225 PM HEAVY RAIN ASTORIA 40.23N 90.36W
07/07/2022 M1.58 INCH FULTON IL MESONET
RAINFALL THIS MORNING.
0115 PM HEAVY RAIN 3 SW BLOOMINGTON 40.45N 89.03W
07/07/2022 M1.58 INCH MCLEAN IL NWS EMPLOYEE
RAINFALL SINCE 11 AM.
0400 PM HEAVY RAIN BEARDSTOWN 40.01N 90.43W
07/07/2022 M1.56 INCH CASS IL PUBLIC
1220 PM HEAVY RAIN SOUTH JACKSONVILLE 39.71N 90.24W
07/07/2022 M1.50 INCH MORGAN IL MESONET
0220 PM HEAVY RAIN 1 WSW TUSCOLA 39.79N 88.29W
07/07/2022 M1.50 INCH DOUGLAS IL MESONET
STILL LIGHTLY RAINING AT TIME OF REPORT.
SWOP REPORT.
0345 PM HEAVY RAIN ROCHESTER 39.75N 89.54W
07/07/2022 M1.50 INCH SANGAMON IL PUBLIC
0345 PM HEAVY RAIN ATHENS 39.96N 89.72W
07/07/2022 M1.50 INCH MENARD IL PUBLIC
0530 PM HEAVY RAIN 1 N GAYS 39.47N 88.50W
07/07/2022 M1.50 INCH MOULTRIE IL PUBLIC
0800 PM HEAVY RAIN TAYLORVILLE 39.55N 89.30W
07/07/2022 M1.50 INCH CHRISTIAN IL PUBLIC
0810 PM HEAVY RAIN ROBINSON 39.01N 87.74W
07/07/2022 M1.50 INCH CRAWFORD IL MESONET
SWOP REPORT.
0830 PM HEAVY RAIN BOODY 39.76N 89.05W
07/07/2022 M1.50 INCH MACON IL PUBLIC
0800 PM HEAVY RAIN 2 ESE CHATHAM 39.67N 89.67W
07/07/2022 M1.49 INCH SANGAMON IL COCORAHS
1140 AM HEAVY RAIN 1 W JEROME 39.76N 89.69W
07/07/2022 M1.47 INCH SANGAMON IL PUBLIC
0530 PM HEAVY RAIN 2 S CHAMPAIGN 40.09N 88.26W
07/07/2022 M1.45 INCH CHAMPAIGN IL PUBLIC
0530 PM HEAVY RAIN WOODBURY 39.20N 88.30W
07/07/2022 M1.40 INCH CUMBERLAND IL PUBLIC
0355 PM HEAVY RAIN 3 NW KIRKSVILLE 39.60N 88.71W
07/07/2022 M1.39 INCH MOULTRIE IL MESONET
MESONET STATION FW6864 SULLIVAN.
0615 PM HEAVY RAIN PANA 39.39N 89.08W
07/07/2022 M1.39 INCH CHRISTIAN IL TRAINED SPOTTER
RAINFALL SINCE 7 AM.
1250 PM HEAVY RAIN 3 SSW SWEETWATER 40.02N 89.72W
07/07/2022 M1.37 INCH MENARD IL MESONET
0345 PM HEAVY RAIN COWDEN 39.25N 88.86W
07/07/2022 M1.30 INCH SHELBY IL PUBLIC
0630 PM HEAVY RAIN SIGEL 39.23N 88.50W
07/07/2022 M1.30 INCH SHELBY IL PUBLIC
0400 PM HEAVY RAIN WINCHESTER 39.63N 90.45W
07/07/2022 M1.28 INCH SCOTT IL MESONET
MESONET STATION EW0975 WINCHESTER.
0630 PM HEAVY RAIN 1 NW HARRISTOWN 39.85N 89.09W
07/07/2022 M1.28 INCH MACON IL MESONET
SWOP REPORT.
0350 PM HEAVY RAIN NORMAL 40.51N 88.98W
07/07/2022 M1.25 INCH MCLEAN IL PUBLIC
0500 PM HEAVY RAIN EFFINGHAM 39.12N 88.54W
07/07/2022 M1.25 INCH EFFINGHAM IL PUBLIC
0430 PM HEAVY RAIN 3 NE MARSHALL 39.43N 87.65W
07/07/2022 M1.22 INCH CLARK IL MESONET
MESONET STATION AP194 MARSHALL.
0255 PM HEAVY RAIN 2 SW LATHAM 39.95N 89.19W
07/07/2022 M1.21 INCH LOGAN IL MESONET
SWOP REPORT.
0100 PM HEAVY RAIN SPRINGFIELD 39.80N 89.65W
07/07/2022 M1.20 INCH SANGAMON IL MESONET
RAINFALL ON DUNWICH DRIVE IN SPRINGFIELD
SINCE 9 AM.
1045 AM HEAVY RAIN 8 E PETERSBURG 40.01N 89.70W
07/07/2022 M1.19 INCH MENARD IL MESONET
RAINFALL SINCE 730 AM AND 1.04 INCH IN PAST
HOUR.
0440 PM HEAVY RAIN 3 WSW HOMER 40.01N 88.01W
07/07/2022 M1.19 INCH CHAMPAIGN IL MESONET
MESONET STATION 7287D 3 WSW HOMER.
1255 PM HEAVY RAIN CAPITAL AIRPORT 39.84N 89.68W
07/07/2022 M1.18 INCH SANGAMON IL MESONET
RAINFALL SINCE 6 AM.
0100 PM HEAVY RAIN TAYLORVILLE AIRPORT 39.53N 89.33W
07/07/2022 M1.18 INCH CHRISTIAN IL AWOS
RAINFALL SINCE MIDNIGHT.
0150 PM HEAVY RAIN WILLARD AIRPORT 40.04N 88.28W
07/07/2022 M1.18 INCH CHAMPAIGN IL MESONET
RAINFALL SINCE 1 PM.
0400 PM HEAVY RAIN 1 NNW CAPITAL AIRPORT 39.85N 89.68W
07/07/2022 M1.18 INCH SANGAMON IL ASOS
ASOS STATION KSPI SPRINGFIELD CAPITAL AP.
0530 PM HEAVY RAIN TAYLORVILLE 39.55N 89.30W
07/07/2022 M1.16 INCH CHRISTIAN IL PUBLIC
1255 PM HEAVY RAIN COLES COUNTY AIRPORT 39.48N 88.28W
07/07/2022 M1.14 INCH COLES IL MESONET
RAINFALL SINCE 9 AM.
0510 PM HEAVY RAIN HENRY 41.11N 89.36W
07/07/2022 M1.13 INCH MARSHALL IL PUBLIC
RAINFALL SINCE 4 PM.
0350 PM HEAVY RAIN 1 N NORMAL 40.52N 88.98W
07/07/2022 M1.10 INCH MCLEAN IL PUBLIC
0500 PM HEAVY RAIN GAYS 39.46N 88.50W
07/07/2022 M1.10 INCH MOULTRIE IL PUBLIC
0825 PM HEAVY RAIN 1 E VARNA 41.04N 89.21W
07/07/2022 M1.10 INCH MARSHALL IL PUBLIC
0515 PM HEAVY RAIN SAVOY 40.06N 88.25W
07/07/2022 M1.05 INCH CHAMPAIGN IL PUBLIC
0650 PM HEAVY RAIN ROBINSON MUNICIPAL AIRP 39.01N 87.65W
07/07/2022 M1.04 INCH CRAWFORD IL AWOS
0400 PM HEAVY RAIN EFFINGHAM COUNTY AIRPOR 39.07N 88.53W
07/07/2022 M1.01 INCH EFFINGHAM IL AWOS
0345 PM HEAVY RAIN MIDDLETOWN 40.10N 89.59W
07/07/2022 M1.00 INCH LOGAN IL PUBLIC
0400 PM HEAVY RAIN LINCOLN 40.15N 89.36W
07/07/2022 M1.00 INCH LOGAN IL PUBLIC
0515 PM HEAVY RAIN 1 SW FARMER CITY 40.23N 88.65W
07/07/2022 M1.00 INCH DE WITT IL PUBLIC
0615 PM HEAVY RAIN MAHOMET 40.19N 88.40W
07/07/2022 M1.00 INCH CHAMPAIGN IL PUBLIC
0900 PM HEAVY RAIN MOWEAQUA 39.63N 89.02W
07/07/2022 M1.00 INCH SHELBY IL PUBLIC
&&
ERWINThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 3:55 AM CDT | Special Weather Statement | ILX | Cass, Menard | 35 min |
| Jul 8, 4:44 AM CDT | Flash Flood Warning | ILX | Cass, Mason, Schuyler | 3 hr |
| Jul 8, 5:53 AM CDT | Flash Flood Warning | ILX | Cass, Logan, Menard, Morgan, Sangamon | 3 hr |
| Jul 8, 8:05 AM CDT | Flash Flood Warning | ILX | Clark, Crawford | 3 hr |
| Jul 8, 8:27 AM CDT | Flash Flood Warning | ILX | Coles, Cumberland, Shelby | 3 hr |
| Jul 8, 2:08 PM CDT | Special Weather Statement | ILX | Knox | 37 min |
| Jul 8, 2:48 PM CDT | Special Weather Statement | ILX | Knox | 27 min |
| Jul 8, 3:44 PM CDT | Flash Flood Warning | ILX | Fulton, Knox | 3 hr |
| Jul 8, 5:04 PM CDT | Areal Flood Advisory | ILX | Peoria, Tazewell, Woodford | 3 hr |
| Jul 8, 5:08 PM CDT | Special Weather Statement | ILX | Mason | 37 min |
| Jul 8, 5:33 PM CDT | Special Weather Statement | ILX | Mason | 42 min |
| Jul 8, 5:37 PM CDT | Areal Flood Advisory | ILX | Fulton, Mason, Tazewell | 3 hr |
| Jul 8, 6:20 PM CDT | Special Weather Statement | ILX | Jasper | 25 min |
| Jul 8, 6:45 PM CDT | Special Weather Statement | ILX | Jasper | 30 min |
| Jul 8, 6:50 PM CDT | Areal Flood Advisory | ILX | DeWitt, Macon, Piatt | 3 hr |
| Jul 8, 6:52 PM CDT | Severe Thunderstorm Warning | ILX | Jasper, Richland | 38 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.